# SDR FDEA201705271529

- Difficulty date: May 27, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 77,499 hours, 28,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE COVER LOOSE.  SLIDE COVER ATTACH POINT HAS PULLED OUT FROM THE HONEYCOMB.  REMOVED AND REPLACED THE L1 DOOR SLIDE COVER AMM 52-11-02-4.
